Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Erratum to ``Entropy for group endomorphisms and homogeneous spaces''


Author: R. Bowen
Journal: Trans. Amer. Math. Soc. 181 (1973), 509-510
MSC: Primary 28A65; Secondary 54H20
Original Article: Trans. Amer. Math. Soc. 153 (1971), 401-414.
MathSciNet review: 0320271
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28A65, 54H20

Retrieve articles in all journals with MSC: 28A65, 54H20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1973-0320271-8
PII: S 0002-9947(1973)0320271-8
Article copyright: © Copyright 1973 American Mathematical Society